Backward Euler type methods for parabolic integro-differential equations in Banach space
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 1, p. 85-99
@article{M2AN_1998__32_1_85_0,
     author = {Bakaev, N. Yu. and Larsson, S. and Thom\'ee, V.},
     title = {Backward Euler type methods for parabolic integro-differential equations in Banach space},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {1},
     year = {1998},
     pages = {85-99},
     zbl = {0905.65129},
     mrnumber = {1619594},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_1_85_0}
}
Bakaev, N. Yu.; Larsson, S.; Thomée, V. Backward Euler type methods for parabolic integro-differential equations in Banach space. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 1, pp. 85-99. http://www.numdam.org/item/M2AN_1998__32_1_85_0/

[1] M. Crouzeix, S. Larsson and V. Thomée, Resolvent estimates for elliptic finite element operators in one dimension, Math. Comp. 63 (1994), 121-140. | MR 1242058 | Zbl 0806.65096

[2] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin and New York, 1983. | MR 710486 | Zbl 0516.47023

[3] A. H. Schatz, V. Thomée and L. B. Wahlbin, Maximum norm stability and error estimates in parabolic finite element equations, Comm. Pure Appl. Math. 33 (1980), 265-304. | MR 562737 | Zbl 0414.65066

[4] I. H. Sloan and V. Thomée, Time discretization of an integro-differential equation of parabolic type, SIAM J. Numer. Anal. 23 (1986), 1052-1061. | MR 859017 | Zbl 0608.65096

[5] V. Thomée and N.-Y. Zhang, Error estimates for semidiscrete finite element methods for parabolic integro-differential equations, Math. Comp. 53 (1989). 121-139. | MR 969493 | Zbl 0673.65099

[6] N.-Y. Zhang, On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type, Math. Comp. 60 (1993), 133-166. | MR 1149295 | Zbl 0795.65098